# SDR ABXA020205

- Difficulty date: August 26, 2002
- Submitted: September 13, 2002
- Operation: Air carrier
- Aircraft: N936AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47269
- Aircraft time: 67,132 hours, 62,735 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: 5939711502
- Condition: Damaged
- Location: Vert Stab L/E
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT DORSAL FIN ATTACH ANGLE HAD TOOLING DAMAGE IN THE RADIUS. REPLACED DORSAL FIN ATTACH ANGLE IAW DC-9 SRM 51-30-1, 51-30-2, 51-30-5, AND REA D953-44887.
